Alert archive / Utah / High Wind Warnings in 2006

High Wind Warning 1, NWS Salt Lake City, UT

January 2, 2006

NWS Salt Lake City, UT issued this high wind warning at Jan 2, 2006, 3:31 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2006, 3:31 PM MST (22:31 UTC)
Expired
Jan 3, 2006, 3:28 AM MST
In force
12 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 022231
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
331 PM MST MON JAN 2 2006

...VERY STRONG WINDS ACROSS WESTERN UTAH THROUGH THIS EVENING...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING VERY STRONG
SOUTHERLY WINDS TO THE WESTERN VALLEYS OF UTAH LATE THIS AFTERNOON 
THROUGH THIS EVENING. STRONG WINDS HAVE ALREADY DEVELOPED OVER
THE WESTERN VALLEYS AND WILL TEND TO INCREASE THIS EVENING. A
COLD FRONT WILL SWEEP ACROSS THE STATE TONIGHT...BRINGING AN END
TO THE STRONGEST WINDS.

UTZ019>021-022345-
/O.CAN.KSLC.WI.Y.0001.000000T0000Z-060103T0400Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
331 PM MST MON JAN 2 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE EXTREME SOUTHERN VALLEYS OF UTAH INCLUDING
DIXIE AND THE SOUTH CENTRAL UTAH. SOUTH WINDS OF 15-25 MPH WITH
GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS EVENING BUT WILL WEAKEN
AFTER MIDNIGHT.

$$

UTZ003-005-015-016-030600-
/O.UPG.KSLC.WI.Y.0001.000000T0000Z-060103T0600Z/
/O.NEW.KSLC.HW.W.0001.060102T2231Z-060103T0600Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
331 PM MST MON JAN 2 2006

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING FOR ALL WESTERN UTAH VALLEYS BORDERING WITH NEVADA
EXCEPT DIXIE...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT.

WINDS HAVE CONTINUED TO INCREASE OVER MOST WESTERN VALLEYS THIS
AFTERNOON AND ARE EXPECTED TO PEAK THIS EVENING AS A STRONG LOW
PRESSURE SYSTEM MOVES NORTHEAST ACROSS NEVADA AND INTO SOUTHERN
IDAHO BY MIDNIGHT. SUSTAINED WINDS OF 35-45 MPH WITH GUSTS OVER 60
MPH ARE LIKELY THROUGH THIS EVENING. WINDS WILL DECREASE AROUND
MIDNIGHT BEHIND A COLD FRONT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ014-030600-
/O.EXA.KSLC.WI.Y.0001.000000T0000Z-060103T0600Z/
SANPETE/SEVIER VALLEYS-
331 PM MST MON JAN 2 2006

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR THE SEVIER VALLEY...WHICH IS IN EFFECT UNTIL 11 PM MST
THIS EVENING.

AN APPROACHING PACIFIC STORM HAS ALREADY GENERATED STRONG
SOUTHERLY WINDS OVER THE ADVISORY AREA TODAY. WINDS WILL
CONTINUE...PEAKING IN THE 25-40 MPH RANGE WITH STRONGER GUSTS
LATE THIS AFTERNOON AND EVENING. THESE STRONG WINDS WILL CONTINUE
INTO THIS LATE EVENING...THEN DECREASE BEHIND A COLD FRONT MOVING
EAST THROUGH THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ004-030600-
/O.CON.KSLC.WI.Y.0001.000000T0000Z-060103T0600Z/
SOUTHERN WASATCH FRONT-
331 PM MST MON JAN 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR UTAH COUNTY UNTIL 11 PM MST
THIS EVENING.

AN APPROACHING PACIFIC STORM HAS ALREADY GENERATED STRONG
SOUTHERLY WINDS OVER THE ADVISORY AREA TODAY. WINDS WILL
CONTINUE...PEAKING IN THE 25-40 MPH RANGE WITH STRONGER GUSTS
LATE THIS AFTERNOON AND EVENING. THESE STRONG WINDS WILL CONTINUE
INTO THIS LATE EVENING...THEN DECREASE BEHIND A COLD FRONT MOVING
EAST THROUGH THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KSLC 030553
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1053 PM MST MON JAN 2 2006

...VERY STRONG WINDS ACROSS WESTERN UTAH TONIGHT...

.AN APPROACHING PACIFIC STORM SYSTEM WILL CONTINUE TO BRING STRONG
SOUTHERLY WINDS TO THE WESTERN VALLEYS OF UTAH OVERNIGHT BEFORE
DECREASING LATE TONIGHT. 

UTZ003-005-015-016-031100-
/O.EXT.KSLC.HW.W.0001.000000T0000Z-060103T1100Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
1053 PM MST MON JAN 2 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM MST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM MST TUESDAY. 

THIS WARNING IS FOR THE WESTERN VALLEYS AND DESERTS IN UTAH
INCLUDING THE SALT LAKE AND TOOELE VALLEYS.

SOUTH WINDS CONTINUE TO BLOW AT 20-30 MPH THIS EVENING. WINDS HAVE
GUSTED OVER 55 MPH ACROSS PARTS OF THE WEST DESERTS AND VALLEYS.
WINDS WILL CONTINUE TO BE GUSTY OVERNIGHT WITH ADDITIONAL PEAK
WIND GUSTS OVER 50 MPH...ESPECIALLY IN THE WESTERN VALLEYS AND
INTO THE TOOELE VALLEY. WINDS WILL SHIFT TO THE SOUTHWEST TO WEST
OVERNIGHT AND DECREASE LATE TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ004-014-031000-
/O.EXT.KSLC.WI.Y.0001.000000T0000Z-060103T1000Z/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
1053 PM MST MON JAN 2 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MST TUESDAY. 

THIS ADVISORY IS FOR THE SOUTHERN WASATCH FRONT...THE SEVIER AND
SANPETE VALLEYS.

SOUTH WINDS HAVE BEEN BLOWING AT SPEEDS OF 15-30 MPH THIS EVENING
AND GUSTS HAVE BEEN LOCALLY OVER 40 MPH. WINDS WILL CONTINUE
OVERNIGHT AND BECOME SOUTHWEST TO WEST. WIND GUSTS OVER 40 MPH ARE
STILL EXPECTED IN THE ADVISORY AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TARDY
000 
WWUS75 KSLC 031028
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
328 AM MST TUE JAN 3 2006


UTZ003-005-015-016-031130-
/O.CAN.KSLC.HW.W.0001.000000T0000Z-060103T1100Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
328 AM MST TUE JAN 3 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING.

SOUTH WINDS OF 15-30 MPH WILL CONTINUE ACROSS THE WESTERN VALLEYS
OF UTAH EARLY THIS MORNING. THESE WINDS WILL SHIFT TO THE WEST AND
DECREASE FURTHER DURING THE MORNING AND EARLY AFTERNOON HOURS.

$$

UTZ004-014-031130-
/O.EXP.KSLC.WI.Y.0001.000000T0000Z-060103T1000Z/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
328 AM MST TUE JAN 3 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE SOUTHERN WASATCH
FRONT AND THE SANPETE AND SEVIER VALLEYS.

SOUTH WINDS OF 15-25 MPH WILL CONTINUE THROUGH THE EARLY MORNING
HOURS. WINDS WILL SHIFT TO THE WEST DURING THE MONRING...AND
DECREASE FURTHER DURING THE LATE MORNING THROUGH EARLY AFTERNOON HOURS.

$$
000 
WWUS75 KSLC 151822
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1122 AM MST SUN JAN 15 2006

...VERY STRONG CANYON WINDS OVER SOUTHWEST UTAH MONDAY MORNING...

.THE PASSAGE OF A COLD UPPER LEVEL TROUGH WILL DEVELOP LOCALLY
STRONG WINDS IN SOUTHWEST UTAH TONIGHT AND MONDAY MORNING.

UTZ017-019-160200-
/O.CON.KSLC.HW.A.0001.060116T0900Z-060116T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
1122 AM MST SUN JAN 15 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING. 

THIS WATCH IS FOR THE I-15 CORRIDOR FROM CEDAR CITY TO ST.
GEORGE.

STRONG NORTHERLY WINDS WILL DEVELOP AFTER MIDNIGHT TONIGHT
INCREASING THROUGH THE MORNING HOURS...THEN DIMINISHING MONDAY
AFTERNOON. THE STRONG WINDS WILL MAINLY BE CONFINED TO THE CANYONS
AND GAPS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

TARDY
000 
WWUS75 KSLC 152209
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
309 PM MST SUN JAN 15 2006

...VERY STRONG CANYON WINDS OVER SOUTHWEST UTAH MONDAY MORNING...

.THE PASSAGE OF A COLD UPPER LEVEL TROUGH WILL DEVELOP LOCALLY
STRONG WINDS IN SOUTHWEST UTAH TONIGHT AND MONDAY MORNING.

UTZ017-019-160600-
/O.UPG.KSLC.HW.A.0001.060116T0900Z-060116T1800Z/
/O.NEW.KSLC.HW.W.0002.060116T0900Z-060116T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
309 PM MST SUN JAN 15 2006

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 11 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM MST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR THE I-15 CORRIDOR FROM CEDAR CITY TO SAINT 
GEORGE.

STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP AFTER MIDNIGHT TONIGHT
INCREASING THROUGH THE MORNING HOURS...THEN DIMINISHING MONDAY
AFTERNOON. THE STRONG WINDS WILL MAINLY BE CONFINED TO THE CANYONS
AND GAPS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

TARDY

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Jan 2, 10:30 AM MST, 5 hours 1 minute earlier.

Area forecast discussion, Jan 2, 10:30 AM MST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MST MON JAN 2 2006

.SYNOPSIS...A PACIFIC STORM SYSTEM ALONG THE CALIFORNIA COAST WILL
MOVE INLAND TODAY...THEN EAST THROUGH UTAH TONIGHT THROUGH EARLY
TUESDAY. HIGH PRESSURE ALOFT WILL RETURN FOR THE LATTER HALF OF THE
WEEK.

&&

.DISCUSSION...SIGNIFICANT WINTER STORM REMAINS ON TRACK TO IMPACT
THE FORECAST AREA TODAY THROUGH TUESDAY. CURRENT ASSORTMENT OF
WINTER STORM WARNINGS AND WIND ADVISORIES COVER THE SITUATION WELL
AND THESE WILL BE CONTINUED WITH THE NEXT WSW/NPW ISSUANCE.

MAIN UPPER TROUGH NOW CROSSING THE CALIFORNIA COAST NEAR MONTEREY
WITH STRONG SW-NE JET ROUNDING THE BASE OF THE LOW. RUC ANALYSIS AND
SAT IMAGES SHOW THIS JET PUNCHING ACROSS THE CALIFORNIA COAST NEAR
SANTA BARBARA THIS MORNING.  WITH ALL THE UPPER JET ENERGY NOW
HAVING ROUNDED THE BASE OF THE TROUGH...EXPECTING A RAPID
INTENSIFICATION TOWARDS THE NORTHEAST INTO NEVADA THIS AFTERNOON.
MODELS SEEM TO HAVE A GOOD HANDLE ON THE SHORT TERM WITH ONLY MINOR
VARIATIONS IN HANDLING OF SURFACE AND NEAR SURFACE FEATURES.  WILL
BE GOING WITH THE 12Z NAM AND 12Z GFS IDEA OF BRINGING THE SURFACE
LOW JUST NORTH OF TONOPAH NEVADA BY 00Z THEN NORTHEAST ACROSS WELLS
NEVADA AROUND 04Z THEN NEAR MALAD IDAHO AFTER 06Z. THE LATEST RUC
BRINGS THE SURFACE LOW EVEN FURTHER NORTH BUT WILL DISCOUNT THIS
TRACK FOR NOW. THE STRONG UPPER LEVEL JET FEATURE...140 KTS..MOVES
ACROSS UTAH LATE THIS AFTERNOON AND EVENING BRINGING THE BEST LIFT
IN A RAPIDLY DESTABILIZING AIRMASS.  THIS WILL BRING A PERIOD OF
WIDESPREAD PRECIPITATION TO THE WESTERN HALF OF THE FORECAST AREA
LATE THIS AFTERNOON THROUGH THIS EVENING. TODAYS POPS LOOK GOOD AS
AREAS FAVORED BY SOUTHWEST FLOW STAND TO DO BEST IN THIS PATTERN AND
RAIN SHADOWS WILL KEEP POPS SLIGHTLY LOWER IN THE SALT LAKE VALLEY
AND IN THE CENTRAL UTAH VALLEYS.

STRONG WINDS ALREADY CRANKING ON THE RIDGETOPS WITH GUSTS OVER
50KTS...THESE WILL ONLY INCREASE THROUGH THE DAY WITH 700MB FLOW
PROGGED AT 50-60 KTS AFTER 21Z. WINDS WILL BE A LITTLE SLOW TO GET
GOING TODAY IN THE VALLEY LOCATIONS AS THE PRESSURE TRENDS WILL NOT
BE FAVORABLE UNTIL THE SURFACE LOW BEGINS TO MOVE ACROSS CENTRAL AND
NORTHEAST NEVADA LATER TODAY AND THIS EVENING. EXPECTING GRADUALLY
INCREASING WINDS WITH MAXIMUM WIND SPEEDS AND GUSTS WELL INTO
ADVISORY CRITERIA FOR THE WESTERN VALLEYS BETWEEN 00 AND 06Z THIS
EVENING. WILL KEEP CURRENT ADVISORY GOING AND ADJUST WORDING TO
FOCUS STRONGEST WINDS THIS EVENING.

BRENCHLEY

&&

.AVIATION...VFR CONDITIONS SHOULD PREVAIL INTO THIS EVENING WITH
CEILINGS BOUNCING BETWEEN 6000 AND 8000 FT. SOUTH WINDS WILL
GRADUALLY INCREASE THIS AFTERNOON AND BECOME STRONG THIS EVENING AS
THE SURFACE LOW MOVES ACROSS EXTREME NORTHWEST UTAH. THERE IS A 30
PERCENT CHANCE THAT GUSTS WITH RAIN SHOWERS COULD APPROACH 50 MPH
BETWEEN 8PM AND 2AM.

STRUTHWOLF

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING THROUGH TUESDAY MORNING FOR ALL MOUNTAINS
     UTZ007>010-017-018.
  ...WINTER STORM WARNING NOON TODAY THROUGH TUESDAY MORNING FOR THE
     WASATCH MOUNTAIN VALLEYS UTZ006.
WY...WINTER STORM WARNING FOR MONDAY THROUGH TUESDAY MORNING WYZ021.

&&
Hazardous weather outlook, Jan 2, 6:45 AM MST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
645 AM MST MON JAN 2 2006

UTZ001>005-011>016-019>021-031400-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-GLEN CANYON RECREATION
AREA/LAKE POWELL-GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN
WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-WEST CENTRAL UTAH-
WESTERN UINTA BASIN-
645 AM MST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE VALLEYS AND DESERTS OF THE
WESTERN TWO THIRDS OF UTAH.

.DAY ONE... TODAY AND TONIGHT

A MOIST PACIFIC STORM SYSTEM WILL MOVE INTO UTAH TONIGHT. STRONG
SOUTHERLY WINDS ARE EXPECTED AHEAD OF THIS STORM THROUGH THIS
EVENING. A WIND ADVISORY IS IN EFFECT FOR MOST OF THE WESTERN AND
SOUTHERN VALLEYS. SEE THE LATEST SLCNPWSLC FOR DETAILS.

WIDESPREAD RAIN AND SNOW IS EXPECTED THROUGH THE OVERNIGHT HOURS.
THE HEAVIEST PRECIPITATION WILL OCCUR LATE TONIGHT THROUGH TUESDAY
MORNING.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

PRECIPITATION WILL END TUESDAY AS A STROM SYSTEM PUSHES OFF TO THE
EAST. HIGH PRESSURE ALOFT WILL MOVE IN ON WEDNESDAY...AND REMAIN OVER
THE AREA HEADING INTO THE WEEKEND. GENERALLY DRY AND MILD CONDITIONS
WILL ACCOMPANY THE HIGH PRESSURE THROUGH THE BALANCE OF THE WEEKEND
AND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

UTZ006>010-017-018-WYZ021-031400-
CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-SOUTHWEST WYOMING-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA MOUNTAINS-
645 AM MST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOUNTAINS OF UTAH AND FOR
EXTREME SOUTHWEST WYOMING.

.DAY ONE... TODAY AND TONIGHT

A SIGNIFICANT WINTER STORM WILL SPREAD ACROSS THE ENTIRE AREA
TODAY...AND REMAIN OVERNIGHT. HEAVY SNOWFALL AND STRONG WINDS ARE
EXPECTED IN THE MOUNTAINS. A WINTER STORM WARNING IS IN EFFECT
THROUGH TUESDAY MORNING,  SEE THE LATEST SLCWSWSLC FOR DETAILS.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

SNOW WILL WIND DOWN DURING THE DAY TUESDAY.  HEAVY SNOWFALL IS
POSSIBLE EARLY ON TUESDAY. HIGH PRESSURE ALOFT WILL DOMINATE THE
AREA THROUGH THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 3:59 AM MSTWind AdvisorySLC23 hr
Jan 2, 4:17 AM MSTWinter Storm WarningSLC29 hr

Nearby

High Wind Warnings in Utah, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.